# SDR SWAA2023051525042

- Difficulty date: April 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA OF BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-237749<[01] REPLACED SUPPORT ANGLE LOCATED CEILING AREA OF BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 18; REV:-.;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED CEILING AREA OF BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901 REV. -;[03] REPLACED SUPPORT ANGLE LOCATED CEILING AREA OF BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901 REV. -
